I've been on brintellix over a month and for a while now my eyes have been sensitive to light and glare and have a headache around my eyes. I don't know if it's the headache causing the eye discomfort or if it's the other way around.
I have not heard of these side-effects, and they are not mentioned in any clinical study I can find. Please consult your doctor, especially if you are taking other medications.
I get migraines so I am familiar with these symptoms. I have had exactly 2 migraines since March. I am no longer taking medication for migraine (topamax). Last year I was getting at least one a month, even on Topamax.
Your experience will be different, of course.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2012 • 4 answers
Posted 18 Oct 2013 • 2 answers
Posted 11 Aug 2014 • 3 answers
Eye Conditions - My eyes felt like they were flickering light a light was flickering on and off but?
Posted 21 Mar 2015 • 2 answers
Posted 12 Feb 2016 • 0 answers